Strichartz inequality for orthonormal functions

R. Frank, M. Lewin, É. Lieb, R. Seiringer, Journal of the European Mathematical Society 16 (2014) 1507–1526.


Journal Article | Published | English
Author
Frank, Rupert; Lewin, Mathieu; Lieb, Élliott; Seiringer, RobertIST Austria
Department
Abstract
We prove a Strichartz inequality for a system of orthonormal functions, with an optimal behavior of the constant in the limit of a large number of functions. The estimate generalizes the usual Strichartz inequality, in the same fashion as the Lieb-Thirring inequality generalizes the Sobolev inequality. As an application, we consider the Schrödinger equation with a time-dependent potential and we show the existence of the wave operator in Schatten spaces.
Publishing Year
Date Published
2014-08-23
Journal Title
Journal of the European Mathematical Society
Volume
16
Issue
7
Page
1507 - 1526
IST-REx-ID

Cite this

Frank R, Lewin M, Lieb É, Seiringer R. Strichartz inequality for orthonormal functions. Journal of the European Mathematical Society. 2014;16(7):1507-1526. doi:10.4171/JEMS/467
Frank, R., Lewin, M., Lieb, É., & Seiringer, R. (2014). Strichartz inequality for orthonormal functions. Journal of the European Mathematical Society, 16(7), 1507–1526. https://doi.org/10.4171/JEMS/467
Frank, Rupert, Mathieu Lewin, Élliott Lieb, and Robert Seiringer. “Strichartz Inequality for Orthonormal Functions.” Journal of the European Mathematical Society 16, no. 7 (2014): 1507–26. https://doi.org/10.4171/JEMS/467.
R. Frank, M. Lewin, É. Lieb, and R. Seiringer, “Strichartz inequality for orthonormal functions,” Journal of the European Mathematical Society, vol. 16, no. 7, pp. 1507–1526, 2014.
Frank R, Lewin M, Lieb É, Seiringer R. 2014. Strichartz inequality for orthonormal functions. Journal of the European Mathematical Society. 16(7), 1507–1526.
Frank, Rupert, et al. “Strichartz Inequality for Orthonormal Functions.” Journal of the European Mathematical Society, vol. 16, no. 7, European Mathematical Society, 2014, pp. 1507–26, doi:10.4171/JEMS/467.
All files available under the following license(s):
Copyright Statement:
This Item is protected by copyright and/or related rights. [...]

Link(s) to Main File(s)
Access Level
OA Open Access

Export

Marked Publications

Open Data IST Research Explorer

Search this title in

Google Scholar